Record number :
1551034
Title of article :
Certain classes of series associated with the Zeta function and multiple gamma functions
Author/Authors :
Choi، نويسنده , , Junesang and Srivastava، نويسنده , , H.M.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
23
From page :
87
To page :
109
Abstract :
The authors apply the theory of multiple Gamma functions, which was recently revived in the study of the determinants of the Laplacians, in order to evaluate some families of series involving the Riemann Zeta function. By introducing a certain mathematical constant, they also systematically evaluate this constant and some definite integrals of the triple Gamma function. Various classes of series associated with the Zeta function are expressed in closed forms. Many of these results are also used here to compute the determinant of the Laplacian on the four-dimensional unit sphere S4 explicitly.
Keywords :
Determinants of Laplacians , Multiple gamma functions , Heckeיs L-functions , Euler–Maclaurin summation formula , Alexeweiskyיs theorem , Riemannיs ?-function
Journal title :
Journal of Computational and Applied Mathematics
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2000
Link To Document :
بازگشت